# SDR AALA202304188917

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,651 hours, 25,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT MAIN LANDING GEAR PICKLE FORK FRAME FITTING CRACK FOUND FROM FASTENER TO END OF FITTING. DIMENSIONS FORWARDED TO ENGINEERING. **SUPPLEMENTAL REPORT FOR AALA202303148917: LEFT PICKLE FORK FRAME REPLACED WITH 8130 UNIT** (CLOSED)
